# SDR IPXA09M56551

- Difficulty date: June 13, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 35,411 hours, 7,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1781-1787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REPAIR SEQUENCE NUMBER 275-F1-002, CTR CARGO DOOR, LWR AFT DOOR JAM CUTOUT STA 1781 - 1787 LONGERON 40R - 42R, NEEDS VALIDATION FOR REPAIR.  EXISTING DOUBLER REMOVED PER SRM 51-33-01 VOL II, REV 40.  HFEC INSP C/O ON EXISTING CUTOUT AREA & FASTENER, REMOVED HOLES, FOUND NO CRACK EVDNT. 10X VISUAL INSP C/O ON DISCREPANT AREA, FOUND NO CORROSION.  TWO (2) EA REPAIR DOUBLERS, FILLER, CONICAL WASHERS FABRICATED & WET INSTALLED PER EN1263-09.
